Advertisement

Siberian Mathematical Journal

, Volume 11, Issue 1, pp 15–21 | Cite as

The unlimitedness of a hyperbolic horn in the Euclidean space

  • A. L. Verner
Article

Keywords

Euclidean Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. D. Burago, Inequalities of Isoperimetric Type in the Theory of Surfaces of Limited External Curvature [in Russian], Reports of Scientific Seminars of the Leningrad Department of the V. A. Steklov Mathematical Institute, Vol.10 (1968).Google Scholar
  2. 2.
    A. L. Verner, External Geometry of Simplest Complete Surfaces of Nonpositive Curvature I [in Russian], Matem. Sborn.,74, No.2, 218–240 (1967).Google Scholar
  3. 3.
    S. E. Kon-Fossen, Shortest Arcs and Total Curvature of Surfaces, in: S. E. Kon-Fossen's Problems of Differential Geometry as a Whole [in Russian], Fizmatgiz, Moscow (1959), pp. 174–244.Google Scholar
  4. 4.
    G. S. Chogoshvili, On Level Surfaces and Regions of Lower Values of Functions Given on a Limited Manifold [in Russian], Dokl. Akad. Nauk SSSR,24, 635–639 (1939).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • A. L. Verner

There are no affiliations available

Personalised recommendations